# SDR COM11932

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6PZ7
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT MLG A-SYSTEM INTRANSIT LIGHT REMAINS ON DURING FLIGHT.  REPLACED DOWN LOCK PROXIMITY SENSOR.
